# SDR ASAA2016052716967

- Difficulty date: May 27, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 32,343 hours, 9,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501187
- Condition: Corroded
- Location: Bs 500h-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT LT TRANSITION PANEL CORRODED AT BS 500I TO 500C.  ACFT GROUNDED. REMOVED CORROSION AND FOUND WITHIN ALLOWABLE LIMITS BS 500C TO 500H IAW SRM 53-00-53-1A-2, ORIGINAL MATERIAL THICKNESS IS .040 IN,  REMOVED .002 IN THICKNESS REMAINING IS .038 IN. REFINISHED AND MARKED REWORKED AREA IAW SRM 51-20-01, SOPM 20-41-02, AND AMM 51-05-01. REMOVED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS BS 500H TO 500I IAW SRM 53-00-53-1A-2, ORIGINAL MATERIAL THICKNESSS IS .040, REMOVED .009 IN THICKNESS REMAINING IS .031 IN REPLACED LT TRANSITION ZEE CHANNEL SECTION APPROXIMATELY BS 500G-15 TO 500I IAW SRM 53-00-53-2R-5.
